Vol. 3, No. 3, 2010

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Numerical semigroups from open intervals

Vadim Ponomarenko and Ryan Rosenbaum

Vol. 3 (2010), No. 3, 333–340

We consider numerical semigroups I, for intervals I. We compute the Frobenius number and multiplicity of such semigroups, and show that we may freely restrict I to be open, closed, or half-open, as we prefer.

numerical semigroup, modular numerical semigroup
Mathematical Subject Classification 2000
Primary: 20M10, 20M14
Received: 30 June 2010
Revised: 29 September 2010
Accepted: 29 September 2010
Published: 16 October 2010

Proposed: Scott Chapman
Communicated by Scott Chapman
Vadim Ponomarenko
Department of Mathematics and Statistics
San Diego State University
5500 Campanile Dr.
San Diego, CA 92182-7720
United States
Ryan Rosenbaum
San Diego State University
San Diego, CA 92182-7720
United States